English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/38417
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

A note on supersymmetric Gödel black holes, strings and rings of minimal d = 5 supergravity

AuthorsOrtín Miguel, Tomás
Issue Date2005
PublisherInstitute of Physics Publishing
CitationClassical and Quantum Gravity 22(6): 939-945 (2005)
AbstractWe show how any asymptotically flat supersymmetric solution of minimal d = 5 supergravity with flat base space ds2(E4) can be deformed into another supersymmetric asymptotically G¨odel solution and apply this procedure to the recently found supersymmetric black-ring and black-string solutions.
Description8 páginas.-- El PDF es la versión pre-print.
Publisher version (URL)http://dx.doi.org/10.1088/0264-9381/22/6/003
URIhttp://hdl.handle.net/10261/38417
DOIhttp://dx.doi.org/10.1088/0264-9381/22/6/003
ISSN0264-9381
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
ARTICULOS298428[1].pdf236,12 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.